On Subordination Results for Certain Classes of Analytic Functions of Reciprocal Order

Main Article Content

Muhammet Kamali
Alina Riskulova

Abstract

In this paper, we introduce the subclass Sβ (α, λ) of analytic functions and obtain coefficient inequality for functions belong to this class. Furthermore, we give sufficient conditions for starlikeness of reciprocal order of analytic functions. In the last part, we obtain the subordination results of a new subclass of analytic functions of reciprocal order, which are defined here by means of a Hadamard product of analytic functions. The results presented in this work improve or generalize the recent works of other authors and also give rise to several new results.

Article Details

References

  1. B. Frasin, M. Abd Sabri, Sufficient conditions for starlikeness of reciprocal order. Eur. J. Pure Appl. Math. 10(4) (2017), 871-876.
  2. G.S. Salagean, Subclasses of univalent functions, in: C.A. Cazacu, N. Boboc, M. Jurchescu, I. Suciu (Eds.), Complex Analysis ”” Fifth Romanian-Finnish Seminar, Springer Berlin Heidelberg, Berlin, Heidelberg, 1983: pp. 362-372.
  3. H.S. Wilf, Subordinating factor sequences for convex maps of the unit circle, Proc. Amer. Math. Soc. 12 (1961), 689-693.
  4. J. Nishiwaki, S. Owa, Coefficient inequalities for starlike and convex functions of reciprocal order, Electron. J. Math. Anal. Appl. 1(2) (2013), 212-216.
  5. M. Kamali, Some results associated with distortion bounds and coefficient inequalities for certain new subclasses of analytic functions, Tbilisi Math. J. 6 (2013), 21-27.
  6. M. Nunokawa, S.P. Goyal, R. Kumar, Sufficient conditions for starlikeness, J. Class. Anal. 1(1) (2012), 85-90.
  7. R. A. Bello, On a Subordination Result of a Subclass of Analytic Functions, Adv. Pure Math. 7 (2017), 641-646.
  8. R.J. Libera, Univalent spiral functions, Canad. J. Math. 19 (1967), 725-733.
  9. S. Owa, F. Sa˘gs ¨oz, M. Kamali, On some results for subclass of β- spirallike functions of order, Tamsui Oxford J. Inform. Math. Sci. 28(1) (2012), 79-93.
  10. T. Al-Hawar, B.A. Frasin, Coefficient estimates and subordination properties for certain classes of analytic functions of reciprocal order, Stud. Univ. Babe ¸s-Bolyai Math. 63(2) (2018), 203-212.